Press "Enter" to skip to content

13-Year-Old Boy Dies Three Days After Taking Second COVID Shot [UPDATE]

By  FRANKIE STOCKES

A 13-year-old Michigan boy has died just three days after receiving his second dose of the Pfizer brand COVID-19 vaccine. Preliminary autopsy results indicate that following his vaccination, the boy’s heart has become enlarged and surrounded by fluid, a symptom similar to those documented in other teen boys who have experienced severe and potentially lethal side effects following their COVID vaccination.

“A week ago today my brother’s 13-year-old son had his 2nd Covid shot,” Jacob Clynick’s aunt, Tami Burages, posted in a tweet, providing a photo of his vaccination card for proof. “Less than 3 days later he died.” She added, “The initial autopsy results (done Friday) were that his heart was enlarged and there was some fluid surrounding it. He had no known health problems. Was on no medications,” the post continued.

A week ago today my brother’s 13-year-old son had his 2nd Covid shot. Less than 3 days later he died.

The initial autopsy results (done Friday) were that his heart was enlarged and there was some fluid surrounding it. He had no known health problems. Was on no medications. pic.twitter.com/5q3jnF6okQ

Going on to explain that she is “pro-vaccine” and has had her own 14-year-old son vaccinated already, Burages wrote “I know it is *mostly safe* but Jacob is dead now,” before calling for a CDC investigation into the young boy’s death and questioning whether government agencies and medical practitioners are okay with children being used as “sacrificial lambs” in the name of vaccination efforts.

“The @CDCgov needs to investigate this,” Burages wrote. “There have been other cases of myocarditis in young men receiving their 2nd @pfizer shot. Have others died from it in the United States or is my nephew the first?” She added, “Should any innocent child be a sacrificial lamb in this endeavor? There are moral, ethical and health questions that need to be answered. If Jacob had not received the 2nd shot, we believe he would be alive today.”

Much like Jacob, teenage boys around the world have reportedly suffered and died from severe reactions of the heart following their taking of the COVID-19 vaccine, an experimental drug. A June 2021 report from the Associated Press documented several severe responses to the Pfizer vaccine course, citing a medical study published by a pediatric journal which highlighted lethal heart issues arising in the boys in the days immediately following their vaccination.

“The boys, aged 14 to 19, received Pfizer shots in April or May and developed chest pain within a few days,” the report states. “Heart imaging tests showed a type of heart muscle inflammation called myocarditis,” the same heart condition credited by Jacob’s aunt with his death. A Go Fund Me page has been created by Jacob’s family to help support funeral and death costs. According to an obituary published in Jacob’s honor, the Zilwaukee Elementary School student enjoyed playing the trumpet, gaming, and “had a meme for every occasion.”

ORIGINAL CONTENT LINK

 

One Comment

  1. JOHN W JOHN W June 25, 2021

    Why would anyone believe that young people need the Shot when they are healthy, vibrant and strong with no health issues or sickness? We know that there is known and tried other non lethal ways to boost the immune System and avoid the Covid, plus many other diseases. It breaks my heart to see people blindly taking these so called Experts word for pushing this terrible untested and tried Vaccine to be safe. Young people are resilient and strong and need good proper Nutrition . sunshine, Vitamins and Mineral to grow and develop. My condolences to the family, and hope they will find peace.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Breaking News: